Institute for Numerical Simulation
Rheinische Friedrich-Wilhelms-Universität Bonn
maximize


@article{Griebel.Oswald:2011,
  author = {M. Griebel and P. Oswald},
  title = {Greedy and Randomized Versions of the Multiplicative
		  {S}chwarz Method},
  annote = {article},
  note = {also available as INS Preprint No. 1105},
  journal = {Linear Algebra Appl.},
  volume = {437},
  pages = {1596--1610},
  inspreprintnum = {1105},
  year = {2012},
  pdf = {http://wissrech.ins.uni-bonn.de/research/pub/griebel/GSASsubmissionLAA_preprint.pdf 1},
  url = {http://dx.doi.org/10.1016/j.laa.2012.04.052},
  doi = {10.1016/j.laa.2012.04.052}
}